# SDR ASAA0956360

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 1,787 hours, 530 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH1021
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 1,787 hours, 530 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT ON EEC BITE TEST ON NR 1 ENG.  FAULT CODE 73 31071 ON NR 1 ENG FUEL FILTER SIGNALS DISAGREE.  ACCOMPLISHED T/C 78273000 ENGINE FMC CDU FAULTS.  NO FAULTS LOGGED.  OPS NORMAL.
